# SDR IPXA2020052255639

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: B53774190206A
- Condition: Corroded
- Location: Frames 34-35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGMCD FWD CARGO LIGHT ASSY RUSTY, FR 34-35 NUTPLATES AT CROSSBEAM 20LBL-20RBL RUSTYREMOVED CORROSION FOUND CROSSBEAM ASSY OUT OF LIMITS IAW SRM 53-10-15 FIG 105. FABRICATED ANGLE AND INSTALLED ON T/201495032 AND SRM 51-40-21.
